# SDR REXA2021082500629

- Difficulty date: July 30, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Location: Bs 333-349 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 22R CORRODED FROM FS 333- FS 349. - LOCATED, DRILLED & INSTALLED 1 EA NEW STGR 22R PN: SH670-31379-1 IAW CRJ900 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01. RESTORED SURFACE FINISH IAW CRJ900 SRM 51-25-01-001-001-A01 & 51-21-11-001-001-A01.
